# SDR DHL2006751002

- Difficulty date: December 6, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,741 hours, 18,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSE AT BS 230, AND 8" ABOVE STR 25L, HORIZ "T" SUPPORT CHANNEL BENT (REF ASTAR LOG PG 119403, ITM 6M FOR CAUSE).  REMOVED AND FABRICATED "T" SUPPORT, FROM BS 227.8 TO 259.5, FROM BAC1505-100360, 32" IN LENGTH, PO NR 6452255, PER B727 SRM 53-10-2 FIG 2 AND 51-20-2 FIG 4.  TREATED, PRIMED, AND INST SUPPORT MEMBER PER B727 SRM 51-10-2 AND 51-30-2.
